Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 86, NWS Tallahassee, FL

May 21, 200715 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at May 21, 2007, 2:19 PM CDT for 15 counties in Florida; 5 counties in Alabama. It took effect at May 22, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2007, 2:19 PM CDT (19:19 UTC)
In effect from
May 22, 2007, 1:00 PM CDT
Expired
May 22, 2007, 7:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 57 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1608 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 211919
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EDT MON MAY 21 2007

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT
COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND A FIRE
WEATHER ALERT FROM THE ALABAMA DIVISION OF FORESTRY...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ 
THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA 
BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT
AND HIGH DISPERSION INDICIES...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING 
FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS
OF RELATIVE BELOW 25 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 
8 PM EDT /7 PM CDT/ FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND 
THE FLORIDA BIG BEND...EXCEPT FRANKLIN COUNTY...DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM CDT TO 7 PM CDT TUESDAY
FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY VALUES BELOW 30
PERCENT COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND A
FIRE WEATHER ALERT FROM THE STATE OF ALABAMA DIVISION OF
FORESTRY...

.DISCUSSION...DRY CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH 
THIS EVENING. A STRONGER RIDGE OF HIGH PRESSURE WILL BUILD SOUTH ACROSS
THE SOUTHEAST U.S. STRENGTHENING EASTERLY WINDS TOMORROW. EVEN
THOUGH LOW LEVEL MOISTURE LEVELS WILL INCREASE SLIGHTLY...RED FLAG
CONDITIONS WILL CONTINUE TO OCCUR...EXCEPT IN SOUTHWEST AND SOUTH
CENTRAL GEORGIA ON TUESDAY.

FLZ007-009>011-013-016>019-026>029-034-221130-
/O.UPG.KTAE.FW.A.0070.070522T1800Z-070523T0000Z/
/O.NEW.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/
/O.CON.KTAE.FW.W.0085.000000T0000Z-070522T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
319 PM EDT MON MAY 21 2007 /219 PM CDT MON MAY 21 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9
PM EDT /8 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ012-014-221130-
/O.NEW.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/
/O.CON.KTAE.FW.W.0085.000000T0000Z-070522T0100Z/
BAY-GULF-
219 PM CDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-221130-
/O.NEW.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/
/O.EXA.KTAE.FW.W.0085.000000T0000Z-070522T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
219 PM CDT MON MAY 21 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED
FLAG WARNING IS ALSO IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ015-220100-
/O.CON.KTAE.FW.W.0085.000000T0000Z-070522T0100Z/
FRANKLIN-
319 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-220000-
/O.CON.KTAE.FW.W.0085.000000T0000Z-070522T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
319 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

38-GODSEY
3 follow-up statements
000 
WWUS82 KTAE 220118
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 PM EDT MON MAY 21 2007

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8
PM EDT /7 PM CDT/ FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND THE
FLORIDA BIG BEND...EXCEPT FRANKLIN COUNTY...DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT TO 7 PM CDT
TUESDAY FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY VALUES
BELOW 30 PERCENT COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10
MPH AND A FIRE WEATHER ALERT FROM THE STATE OF ALABAMA DIVISION OF
FORESTRY...

...DISCUSSION...A STRONGER RIDGE OF HIGH PRESSURE WILL BUILD
SOUTH ACROSS THE SOUTHEAST U.S. STRENGTHENING EASTERLY WINDS
TUESDAY. EVEN THOUGH LOW LEVEL MOISTURE LEVELS WILL INCREASE
SLIGHTLY...RED FLAG CONDITIONS WILL CONTINUE TO OCCUR... EXCEPT IN
SOUTHWEST AND SOUTH CENTRAL GEORGIA ON TUESDAY.

FLZ007-009>014-016>019-026>029-034-220930-
/O.EXP.KTAE.FW.W.0085.000000T0000Z-070522T0100Z/
/O.CON.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
918 PM EDT MON MAY 21 2007 /818 PM CDT MON MAY 21 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ TUESDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING FOR MONDAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7
PM CDT/ TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ015-220230-
/O.EXP.KTAE.FW.W.0085.000000T0000Z-070522T0100Z/
FRANKLIN-
918 PM EDT MON MAY 21 2007

...RED FLAG WARNING HAS EXPIRED FOR MONDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 


$$

ALZ065>069-220930-
/O.CON.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
818 PM CDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
TUESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 220847
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 AM EDT TUE MAY 22 2007

...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 
8 PM EDT /7 PM CDT/ FOR MUCH OF FLORIDA BIG BEND AND EASTERN FLORIDA
PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT THIS AFTERNOON 
UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY 
VALUES BELOW 30 PERCENT COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10 
MPH AND A FIRE WEATHER ALERT FROM THE STATE OF ALABAMA DIVISION OF FORESTRY...

...FIRE WEATHER WATCH IS NOW IN EFFECT WEDNESDAY AFTERNOON FOR THE EASTERN
FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 
35 PERCENT COINCIDENT WITH DISPERSION INDICES ABOVE 75...

.DISCUSSION...DRY CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH 
MID WEEK. A STRONGER RIDGE OF HIGH PRESSURE WILL BUILD SOUTH ACROSS
THE SOUTHEASTERN U.S. STRENGTHENING THE EASTERLY WINDS ON WEDNESDAY. 
EVEN THOUGH LOW LEVEL MOISTURE LEVELS WILL INCREASE SLIGHTLY...RED FLAG 
CONDITIONS WILL CONTINUE TO OCCUR...EXCEPT IN SOUTHWEST AND SOUTH CENTRAL 
GEORGIA TODAY. RED FLAG CONDITIONS WILL BE POSSIBLE WEDNESDAY AFTERNOON
FOR THE EASTERN FLORIDA BIG BEND.

FLZ012-014-221000-
/O.CAN.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/
BAY-GULF-
347 AM CDT TUE MAY 22 2007

...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TODAY. 

$$

FLZ019-028-029-034-221930-
/O.NEW.KTAE.FW.A.0071.070523T1800Z-070523T2200Z/
/O.CON.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/
MADISON-TAYLOR-LAFAYETTE-DIXIE-
447 AM EDT TUE MAY 22 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>011-013-016>018-026-027-221930-
/O.CON.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-LIBERTY-WAKULLA-
447 AM EDT TUE MAY 22 2007 /347 AM CDT TUE MAY 22 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-221930-
/O.CON.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
347 AM CDT TUE MAY 22 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 221928
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT TUE MAY 22 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
SOUTHEAST ALABAMA DUE TO THE COMBINATION OF WIND AND LOW 
RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY FOR INLAND PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO THE COMBINATION
OF WINDS AND LOW HUMIDITY...


.DISCUSSION...DRY CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH 
MID WEEK. A STRONGER RIDGE OF HIGH PRESSURE WILL BUILD SOUTH ACROSS
THE SOUTHEASTERN U.S. STRENGTHENING THE EASTERLY WINDS ON WEDNESDAY. 
MOISTURE LEVELS WILL INCREASE WITH THE EASTERLY FLOW...BUT THE
COMBINATION OF WINDS AND HUMIDITY IN LOWER 30S WILL RESULT IN
RED FLAG CONDITIONS OVER INLAND PORTIONS OF THE EASTERN PANHANDLE
AND BIG BEND OF FLORIDA.

FLZ019-028-029-034-231100-
/O.UPG.KTAE.FW.A.0071.070523T1800Z-070523T2200Z/
/O.NEW.KTAE.FW.W.0087.070523T1800Z-070524T0000Z/
/O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/
MADISON-TAYLOR-LAFAYETTE-DIXIE-
328 PM EDT TUE MAY 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 35 PERCENT THROUGH
EARLY THIS EVENING. HUMIDITY LEVELS WILL BE SLIGHTLY HIGHER ON
WEDNESDAY BUT RED FLAG CRITERIA ARE LIKELY TO BE MET ONCE AGAIN
DUE TO THE COMBINATION OF WIND AND LOW HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>011-013-016>018-026-231100-
/O.NEW.KTAE.FW.W.0087.070523T1800Z-070524T0000Z/
/O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-LIBERTY-
328 PM EDT TUE MAY 22 2007 /228 PM CDT TUE MAY 22 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
8 PM EDT /7 PM CDT/ THIS EVENING. 

RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 35 PERCENT THROUGH
EARLY THIS EVENING. HUMIDITY LEVELS WILL BE SLIGHTLY HIGHER ON
WEDNESDAY BUT RED FLAG CRITERIA ARE LIKELY TO BE MET ONCE AGAIN
DUE TO THE COMBINATION OF WIND AND LOW HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ027-230000-
/O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/
WAKULLA-
328 PM EDT TUE MAY 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT THROUGH
EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-230000-
/O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
228 PM CDT TUE MAY 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

RELATIVE HUMIDITY WILL REMAIN BELOW 30 PERCENT WITH WINDS AROUND
10 MPH THROUGH EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 21, 12:51 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, May 21, 12:51 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
151 PM EDT MON MAY 21 2007

.SHORT TERM...BUILDING UPPER RIDGE OVER THE EASTERN CONUS AND
ASSOCIATED SFC HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER
ACROSS THE FORECAST AREA THROUGH THE REMAINDER OF THE WEEK. OTHER
THAN PERIODIC WIND SURGES AS FRESH HIGH PRESSURE TAKES OVER...NOT
MUCH WILL CHANGE FROM DAY TO DAY THROUGH THE WEEKEND. WILL
CONTINUE TO SEE SOME AREAS OF SMOKE OVER EASTERN COUNTIES AS FIRES
CONTINUE TO BURN IN SOUTHEAST GEORGIA.

WEATHER TO REMAIN WARM AND DRY WITH HIGH TEMPS IN THE UPPER 80S TO
NEAR 90. GUIDANCE INDICATING A SLIGHT INCREASE IN MOISTURE FOR
WEDNESDAY WITH NEXT SURGE OF HIGH PRESSURE WITH NAM INDICATING
SOME SHOWERS DEVELOPING...BUT CONFIDENCE NOT HIGH ENOUGH ATTM TO
PUT POPS IN FORECAST.

.LONG TERM...PATTERN IS QUITE STUCK WITH NO INDICATION OF
SIGNIFICANT CHANGE OVER THE NEXT 5 TO 7 DAYS. UNFORTUNATELY THE
DRY WEATHER WILL CONTINUE.

&&

.AVIATION...LARGELY A VFR FORECAST...BUT FU HAS RETURNED TO VLD AND
IM EXPECTING A PERIOD OF MVFR VIS THIS AFTERNOON...BUT IM NOT
CONFIDENT IT WILL LINGER INTO THE EVENING HOURS...SO KEPT THE
PREVAILING VIS AROUND 6SM. WILL BRING VLD DOWN TOWARD DAYBREAK DUE
TO FU BR AND BRING DHN DOWN TO MVFR VIS AT THE SAME TIME BASED ON
PERSISTENCE. VFR CONDITIONS PREVAILING BEYOND THIS TIME.

&&

.MARINE...GRADIENT WILL TIGHTEN UP A BIT FOR TUESDAY INCREASING
THE WINDS OVER THE COASTAL WATERS. AS STRONGER HIGH PRESSURE
BUILDS IN WEDNESDAY AND THURSDAY...WINDS WILL INCREASE FURTHER
POSSIBLY REACHING CAUTION OF ADVISORY LEVELS OVER THE OFFSHORE
LEGS.

&&

.FIRE WEATHER...RED FLAGS TO CONTINUE THE REST OF THIS AFTERNOON
FOR ALL OF THE CWA EXCEPT SE ALABAMA WHERE WINDS REMAIN BELOW 10
MPH. SFC MOISTURE WILL BEGIN TO INCREASE ON TUESDAY KEEPING
GEORGIA ABOVE CRITERIA...BUT FLORIDA WILL LIKELY SEE RED FLAG
CONDITIONS...AND WITH WINDS ABOVE 10 MPH...SE ALABAMA WILL NEED
RED FLAG WARNING AS WELL FOR TUESDAY. CURRENT RH FORECAST FOR
WEDNESDAY KEEPS ALL AREAS ABOVE CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  57  89  63  87  63 /   0   0   0  10  10
PANAMA CITY  65  86  67  86  66 /   0   0   0  10  10
DOTHAN       60  89  64  87  63 /   0   0   0  10  10
ALBANY       59  89  62  86  63 /   0   0   0  10  10
VALDOSTA     55  88  61  85  62 /   0   0   0  10  10
CROSS CITY   57  89  61  88  61 /   0   0   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM TO 7 PM CDT TUESDAY FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...RED FLAG WARNING UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/
     TUESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GM...NONE.

&&

CAMP/GODSEY
Hazardous weather outlook, May 21, 4:15 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
515 AM EDT MON MAY 21 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-220915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
515 AM EDT MON MAY 21 2007 /415 AM CDT MON MAY 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AS ANOTHER SUNNY...VERY WARM AND
DRY DAY IS EXPECTED ACROSS THE REGION. THIS COMBINATION WILL
RESULT IN LOW RELATIVE HUMIDITIES THAT WILL ENHANCE THE SPREAD OF
ANY WILDFIRES THAT ARE ONGOING OR MAY DEVELOP...ALBEIT LESS SO IN
SOUTHEAST ALABAMA. ALSO...EAST TO SOUTHEAST WINDS TODAY WILL HELP
PUSH SOME SMOKE FROM THE BUGABOO FIRE INTO SOUTH CENTRAL GEORGIA
BUT DENSE SMOKE IS NOT EXPECTED AT THIS TIME.

THERE IS A MODERATE RISK OF RIP CURRENTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
HIGH PRESSURE WILL CONTINUE TO DOMINATE THE TRI-STATE REGION KEEPING
OUR AREA DRY. THIS HIGH WILL KEEP A CENTRAL U.S. COLD FRONT FROM
REACHING OUR AREA DURING THE LATE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BLOCK

Nearby

Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.